This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Oxcarbazepine-Induced Syndrome of Inappropriate Secretion of Antidiuretic Hormone

Article Abstract

Letter to the Editor

Sir: The syndrome of inappropriate secretion of antidiuretic hormone (SIADH) is a relatively rare syndrome that occurs in various circumstances such as central nervous system diseases, cancers, and infections. SIADH is also reported to be associated with use of some psychotropic drugs, e.g., carbamazepine, neuroleptics, tricyclic antidepressants, and, more recently, selective serotonin reuptake inhibitors. Common symptoms of SIADH include weakness, lethargy, headache, anorexia, and weight gain. These symptoms may be followed by confusion, convulsions, coma, and death. The early symptoms are vague and nonspecific and may mimic the symptoms of the psychiatric disorder itself.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 63

Quick Links: Neurologic and Neurocognitive , Seizure